# SDR FDEA201305211053

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N83228200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740-760, RT CREASE BEAM INBD ANGLE LOWER SURFACE FOUND CORROSION AT BS 750.  CORROSION REMOVED IAW SRM 51-10-02, REV 109.  FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-15, FIG 101, DAMAGE 1, REV 109.  REPAIR IS MINOR.
